Revista: | Boletim da Sociedade Paranaense de Matematica |
Base de datos: | PERIÓDICA |
Número de sistema: | 000395869 |
ISSN: | 0037-8712 |
Autores: | Arraut, J.L1 Maquera, Carlos1 |
Instituciones: | 1Universidade de Sao Paulo, Instituto de Ciencias Matematicas e de Computacao, Sao Carlos, Sao Paulo. Brasil |
Año: | 2006 |
Volumen: | 24 |
Número: | 1-2 |
Paginación: | 9–18-9–18 |
País: | Brasil |
Idioma: | Inglés |
Tipo de documento: | Artículo |
Enfoque: | Analítico |
Resumen en inglés | Let M^m be a compact m-manifold and ϕ : R^n × M^m → M^m a C^r , r ≥ 1, action with infinitesimal generators of class C^r . We introduce the concept of transversally hyperbolic singular orbit for an action ϕ and explore this concept in its relations to stability. Our main result says that if m = n and Op is a compact singular orbit of ϕ that is transversally hyperbolic, then ϕ is C^1 locally structurally stable at Op |
Disciplinas: | Matemáticas |
Palabras clave: | Matemáticas puras, Sistemas dinámicos, Topología, Estabilidad, Acciones de grupo, Variedades, Orbitas, Variedades diferenciables |
Keyword: | Mathematics, Pure mathematics, Dynamic systems, Topology, Stability, Group actions, Manifolds, Orbits, Differentiable manifolds |
Texto completo: | Texto completo (Ver PDF) |